Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Fever, on ibuprofen. Stopped dosage. Why swelling in face?

Hello Sir, My daughter is 4 yrs old with wt 14.5 kg. he had fever 100-103 F. Doctor administered Ibuprofin 8ml * 8 hours. We gave this for two days. Then fever stopesd. By seeing that there was no fever for 24 hours we stopped the dose. Now after 48 hours of gap fever came again 100.5 F. Doctor had advised to start Meftal P if fever does not stop with Ibuprofin. Shall we stat Meftel P? Please let us have your comments. Also she had swelling on face after few dosages of Ibuprofin. Why is this?
Asked On : Wed, 26 Sep 2012
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Welcome to HealthcareMagicForum

Hi..Gms.. if there is face swelling after taking the ibuprofen,
then you need to stop the drug..continue with other antibiotics given...
normally there is less chances of reactions of ibuprofen..

Take care..
Answered: Wed, 26 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor